Show simple item record

dc.contributor.authorWang, Da-Bin ( Orcid Icon 0000-0003-2951-8754 )
dc.date.accessioned2021-07-20T13:10:48Z
dc.date.available2021-07-20T13:10:48Z
dc.date.issued2006-08-22
dc.identifier.citationWang, D. B. (2006). Existence, multiplicity and infinite solvability of positive solutions for p-Laplacian dynamic equations on time scales. Electronic Journal of Differential Equations, 2006(96), pp. 1-10.en_US
dc.identifier.issn1072-6691
dc.identifier.urihttps://digital.library.txstate.edu/handle/10877/13969
dc.description.abstract

In this paper, by using Guo-Krasnosel'skii fixed point theorem in cones, we study the existence, multiplicity and infinite solvability of positive solutions for the following three-point boundary value problems for p-Laplacian dynamic equations on time scales

p(uΔ(t))] + α(t)ƒ(t, u(t)) = 0, t ∈ [0, T]T,
u(0) - B0(uΔ(η)) = 0, uΔ(T) = 0.

By multiplicity we mean the existence of arbitrary number of solutions.

dc.formatText
dc.format.extent10 pages
dc.format.medium1 file (.pdf)
dc.language.isoenen_US
dc.publisherTexas State University-San Marcos, Department of Mathematicsen_US
dc.sourceElectronic Journal of Differential Equations, 2006, San Marcos, Texas: Texas State University-San Marcos and University of North Texas.
dc.subjectTime scalesen_US
dc.subjectp-Laplacianen_US
dc.subjectBoundary value problemen_US
dc.subjectPositive solutionen_US
dc.subjectExistenceen_US
dc.subjectMultiplicityen_US
dc.subjectInfinite solvabilityen_US
dc.titleExistence, multiplicity and infinite solvability of positive solutions for p-Laplacian dynamic equations on time scalesen_US
dc.typepublishedVersion
txstate.documenttypeArticle
dc.rights.licenseCreative Commons License
This work is licensed under a Creative Commons Attribution 4.0 International License.


Download

Thumbnail

This item appears in the following Collection(s)

Show simple item record